U.S. doctors online nowAsk doctors free
Nashville, TN
A 25-year-old female asked:

On the pill . end of period (brown discharge). used first monistat 3 day last night. quite a bit of pink discharge when wiping today. normal?

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Mix of blood & meds: If you had some blood left over in the vagina from your period and then you mixed in the Monistat cream then this would lead to a pink white creamy mixture of blood and monistat.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 24, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.